# SDR CALA2015102100864

- Difficulty date: October 21, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 59,858 hours, 10,121 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 6170
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 60,258 hours, 8,536 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, Y
- Precautionary procedure: O

## Discrepancy

ZERO OIL QTY & LOW OIL PRESS ON NR 1 ENG, FOLLOWED BY ENG SHUTDOWN.  COMPLETED SINGLE APPROACH & LANDING.  R & R NR 1 ENG IAW TASK CARD 64-7100-1-9800.  PERFORMED ENG OPERATIONS CHECK IAW TASK CARD 64-7100-1-9802.  ALL CHECKED GOOD.
